# SDR DLM88040948

- Difficulty date: October 5, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 30,482 hours, 23,346 cycles
- Engine: Pwa JT8D*
- Engine time: 13,240 hours, 22,552 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part serial: P80122
- Condition: Smoke
- Location: Aft
- Part time: 13,240 hours, 22,552 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU CAUSED SMOKE IN THE CABIN AFTER LANDING IN LGA WITH LAV SMOKE DETECTOR GOING OFF.  FOUND APU LEAKING OIL INTO INLET.  PERFORMED PNEUMATIC SYSTEM DUCT BURN OUT OPN 5089.  ALL NORMAL NO SMOKE OR ODOR IN CABIN, ALSO DEF APU PER MEL 49-00-01A.
